# SDR AALA20060355

- Difficulty date: June 2, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRU - AFTER AIRCRAFT TOWED TO THE REMOTE AREA, EMERGENCY LIGHT ILLUMINATED.  UNABLE TO TURN OFF.  FOUND FORWARD FLIGHT ATTENDANT PANEL P21 EMERGENCY LIGHT SWITCH OUT OF NORMAL CONFIGURATION.  SELECTED EMERGENCY LIGHT TO NORMAL.  CHARGED EMERGENCY LIGHT POWER PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
